Abstract and Applied Analysis
Volume 2003 (2003), Issue 13, Pages 757-768
Minimax theorems on manifolds via Ekeland variational principle
Université du Littoral Côte d'Opale (ULCO), 50 rue F. Buisson, BP 699, Calais Cedex 62228, France
Received 10 January 2003
Copyright © 2003 Mabel Cuesta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove two minimax principles to find almost critical points of
functionals restricted to globally defined manifolds of codimension . The proof of the theorems relies on Ekeland variational principle.